# SDR FDEA201404050654

- Difficulty date: April 5, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Part number: A5711121520200
- Condition: Cracked
- Location: Rt Wing To Body
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING ROOT REAR SPAR FOUND TO HAVE A CRACK SIGNAL.  REPAIRED IAW SRM 51-40-44, SRM 51-40-21 & EA 6-5710-T0307760.
